Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Any chance of increasing height after age of 23 years?

hi this is suneel, i was born on 1990 sept so now i am runnig 23 and now my height is 5.5 is there any chance of increasing height now. I have seen so many review comments on web sites saying as use these pills or follow this website guidlaince you can increase your height by 2-4 inches, I thougt of going there please suggest me is there any chance of incresing height. my dad was around 5.7 or 5.8 so please let me know the solution
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Critical Care 's  Response
Dear Suneel

Unfortunately, height increases only during puberty. After the age of puberty, the ends of bones (which is responsible for height) stops growing.

There are lot of quacks and websites claiming to grow height. As a doctor, I am not aware that any of these treatment do help.

So, sorry to say these options like pills etc don't help.
Answered: Sat, 27 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor